

Saturday, November 23

9 a.m. Course opens.

9:40 a.m. Clerking begins for both women's and men's races.

10:30 a.m. National anthem.

First gun fired (30 minutes to start of men's race).

10:40 a.m. Second gun fired (20 minutes to start of women's race).

Clerking process is completed for the women's race.

10:50 a.m. Third gun fired (10 minutes to start of women's race).

Women's competitors must report to assigned starting boxes.

11:00 a.m. Women's 6,000 meter championship race.

11:30 a.m. First gun fired (30 minutes to start of men's race).

11:40 a.m. Second gun fired (20 minutes to start of men's race).

Clerking process is completed for the men's race.

11:50 a.m. Third gun fired (10 minutes to start of men's race).

Men's competitors must report to assigned starting boxes.

Noon Men's 8,000 meter championship race.

 \sim 1:30 p.m. Awards ceremony.

Laverne Gibson Championships Cross Country Course

599 Tabortown St. Terre Haute, IN 47803